# SDR SWAA2016022449347

- Difficulty date: February 11, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOP SILL CORRODED, BETWEEN BS 291 - 360, BETWEEN RBL 60 - 63.  R & R MOP SILL IAW SRM & DWG.
